MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITE-RITE 8 ULTRASOUND SYSTSEM CONSOLE (REMANUFACTURED); SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

C.R. BARD, INC. (BASD) -3006260740 SITE-RITE 8 ULTRASOUND SYSTSEM CONSOLE (REMANUFACTURED); SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number N/A
Medical Device Problem Codes No Apparent Adverse Event (3189); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported unit is showing a yellow ecg line before any kind of device is turned on.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Product was not returned for evaluation/repair.Video sample showed internal ecg reading on screen.However, complaint investigation and root cause determination could not be completed without physical evaluation of the unit.
 
Event or Problem Description

Brand Name
SITE-RITE 8 ULTRASOUND SYSTSEM CONSOLE (REMANUFACTURED)
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20854054
Report Number3006260740-2024-07230
Device Sequence Number8839346
Product Code IYO
UDI-Device Identifier00801741138287
UDI-Public(01)00801741138287(11)220615
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9770600Y
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown